Skip to Content

I am a 70 yr old female.Taking pristiq,abilify,bupropion,zolpidem-tartate.Too much med?

Responses (1)

LaurieShay 8 Apr 2011

Hey dongraven,

Are you asking if you are taking too many meds? I also take Pristiq, Abilify and bupropion. I have had great success with this combination of medications. I have not taken Ambein (zolpidem) for insomnia.

I personally don't think this is too much medication especially if you are under the care of a qualified doctor. Is this combination of medication working for you?

Best wishes,

Laurie

dongraven 10 Apr 2011

Thanks Laurie,
Not working yet.It has only been 10 days.
How long did it take for you?

LaurieShay 10 Apr 2011

You started all these meds just 10 days ago? Or you started the Pristiq just 10 days ago or what? It will take the antidepressants like Pristiq and bupropion upwards of a month or so to feel the full effects. The Abilify doesn't take quite that long.

dongraven 10 Apr 2011

Hi Laurie,
Pristiq replaced Lexapro which I had been taking for two yrs.with buproprian
and abilify,Lexapro did not seem to be working anymore.

LaurieShay 10 Apr 2011

Ok, I understand now. It will take up to a month or so to feel the full effects of the Pristiq. Good luck!! I have had great success with Pristiq and would highly recommend it.

dongraven 10 Apr 2011

Thanks Laurie,
Your input is helpful.I actually feel worse instead of feeling better.I am trying to be patient.

LaurieShay 10 Apr 2011

Are you feeling worse because of the side effects or because of the depression? The depression may get worse before it gets better as your body adjusts to the new medication. As far as the side effects, they should subside after the first few weeks of continued use. Hang in there and if the depression gets too bad don't hesitate to call the doctor.

dongraven 10 Apr 2011

Thanks.
The depression is getting worse and the side effects are minimal.I'll hang in there.

LaurieShay 10 Apr 2011

Keep in touch, I'm here for you if you need someone to talk to.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions